Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having typhoid, body pains and sweating. Looking for medicine and treatment

Hello Doctor ! I have been diagnosed having Typhoid . My whole body is paining , I am sweating too much . Also that last night I had a spoon of opium made as a medicine but that s making me worse . Please give me some prescription of medicines and steps for the treatment . Not to mention how do i get relief from the reaction of the opium fluids.Hoping for the best Prescription . Thank You
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hello dear
dont take your illness lightly as typhoid can be very serious. It can lead to serious intestinal conditions. My advise will be to immediately contact a physician who will prescribe you oral or i.v. drugs depending upon your condition. Also he will send your blood for culture sensitivity report if it will be required. Dont experiment yourself.
ceftriaxone, ciprofloxacin and azithromycin are usually given depending upon sensitivity and seriousness of patient
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor